Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Shivering, cough, pain when urinating. Taken Meftal spas. Due to chemicals?

My wife age 29 years had been suffering with internal shivering and having right side stomach pain. She took MEFTAL SPAS and OMEZ – D. It was better now for the stomach pain but the shivering was still alive. She was also getting cough and pain when urinating. She was doing her PHD so she spends 7hours in the chemistry lab so is it because of the chemicals? She faced same problem one year ago. I was worried about her so please let me know what treatment she have to take.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The symptoms of your wife seem to indicate urinary infection along with perhaps respiratory infection. The shivering could possibly be due to raising temperature. The pain could be due to the infection and perhaps relieved due to Meftal-spas. You should make her see a physician and get urine and blood tests done to know the source and extent of infection and get treatment. Chemicals could cause various side effects, especially if one is allergic to them. Ask her to take lots of water and electrolytes. Please get further advice from your doctor. Take care.
Answered: Fri, 23 Nov 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor